Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal from amphetemines and pot fayeroe

Posted by jessi on April 9, 2003, at 13:11:10

In reply to Re: Withdrawal from amphetemines and pot, posted by fayeroe on April 9, 2003, at 11:19:03

No, I didn't misunderstand you nor was I trying to say that you were giving bad advice. Valium can be very helpful. I was just saying that since he already has a drug problem to be careful, because if he does get a "taste" of valium and decides he likes it, it could create a whole new problem. I wasn't trying to contradict your advice, I was just trying to add to and warn. Sorry if it sounded bad, I didn't mean for it too. Jessi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jessi thread:217120
URL: http://www.dr-bob.org/babble/20030407/msgs/217842.html